Vol. 128, No. 3, 2003 · Contents

Ahmet Tekcan, Osman Bizim:
The connection between quadratic forms and the extended modular group

P. Balasubramani:
Characterizations of the $0$-distributive semilattice

Miroslav Fiedler:
Remarks on the Sherman-Morrison-Woodbury formulae

Ladislav Nebesky:
Hamiltonian colorings of graphs with long cycles

Pavel Krejci:
The Kurzweil integral with exclusion of negligible sets

Zuzana Dosla, Denisa Skrabakova:
Phases of linear difference equations and symplectic systems

X. N. Luo, Yong Zhou, C. F. Li:
Oscillation of a nonlinear difference equation with several delays

Ivan Chajda:
Generalized deductive systems in subregular varieties

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 20 January 2010.

© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition